# SDR SWIA202162051

- Difficulty date: September 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CAP ANGLES CORRODED ON PAX DOOR MID CAP ANGLE FLOOR SILL/THRESHOLD AREA.      (C-CHECK RO 10/29/2021)    REPLACED FWD AND AFT CAP ANGLES CORRODED ON PAX DOOR MID CAP ANGLE FLOOR SILL/THRESHOLD AREAREF: CRJ-700 S.R.M.51-42-06-001-001-A01 DWG-SH670-31810 REV-Y.  / COMPLIED WITH TASK CARD 51-900-1002-SKY.  / COMPLIED WITH SKYWEST FORM M-337
